# SDR FDEA201108133262

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 418 S14-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN LOCATED AT STA 418, S14-18L MISREPAIRED.  FABRICATED AND INSTALLED NEW REPAIR IAW SRM-53-00-01, REPAIR 15, FIG 201. CAT. B MAJOR REPAIR.
